# SDR SWAA110793

- Difficulty date: February 3, 2011
- Submitted: February 13, 2011
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 76,709 hours, 64,739 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND RT WING NR 5 SLAT L/E SKIN LOWER AFT ROW CRACKED.  REPAIRED SLAT PER SRM.
